`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Volume 20,Number 3,     March 2008

1

Elliptic PDE's in probability and geometry: Symmetry and regularity of solutions   Pages : 425 - 457

Xavier Cabré

 Abstract       Full Text      Related Articles

2

Long-term dynamics of semilinear wave equation with nonlinear localized interior damping and a source term of critical exponent   Pages : 459 - 509

Igor Chueshov,  Irena Lasiecka and Daniel Toundykov

 Abstract       Full Text      Related Articles

3

Minimal dynamics for tree maps   Pages : 511 - 541

Lluís Alsedà,  David Juher and Pere Mumbrú

 Abstract       Full Text      Related Articles

4

Multiscale asymptotic expansion for second order parabolic equations with rapidly oscillating coefficients   Pages : 543 - 576

Walter Allegretto,  Liqun Cao and Yanping Lin

 Abstract       Full Text      Related Articles

5

Hypercyclicity and chaoticity spaces of $C_0$ semigroups   Pages : 577 - 587

Jacek Banasiak and Marcin Moszyński

 Abstract       Full Text      Related Articles

6

Super-exponential growth of the number of periodic orbits inside homoclinic classes   Pages : 589 - 604

Christian Bonatti,  Lorenzo J. Díaz and Todd Fisher

 Abstract       Full Text      Related Articles

7

Local well-posedness for a nonlinear dirac equation in spaces of almost critical dimension   Pages : 605 - 616

Nikolaos Bournaveas

 Abstract       Full Text      Related Articles

8

$W^{1,p}$ regularity for the conormal derivative problem with parabolic BMO nonlinearity in reifenberg domains   Pages : 617 - 637

Sun-Sig Byun and Lihe Wang

 Abstract       Full Text      Related Articles

9

The thermodynamic formalism for sub-additive potentials   Pages : 639 - 657

Yongluo Cao,  De-Jun Feng and Wen Huang

 Abstract       Full Text      Related Articles

10

The complete classification on a model of two species competition with an inhibitor   Pages : 659 - 672

Jifa Jiang and Fensidi Tang

 Abstract       Full Text      Related Articles

11

On the entropy of Japanese continued fractions   Pages : 673 - 711

Laura Luzzi and Stefano Marmi

 Abstract       Full Text      Related Articles

12

A continuous Bowen-Mane type phenomenon   Pages : 713 - 724

Esteban Muñoz-Young,  Andrés Navas,  Enrique Pujals and Carlos H. Vásquez

 Abstract       Full Text      Related Articles

13

Symbolic dynamics on free groups   Pages : 725 - 738

Steven T. Piantadosi

 Abstract       Full Text      Related Articles